MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE FOLEY CATHETER
Catalog Number 165814
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reproted that the nurse placed a foley prior to their scheduled cesarean section per protocol.Nurse filled the foley bulb with 10ml and urine drained freely throughout case.Shortly after returning to the patient¿s room postoperatively, the foley fell out and the bulb was deflated.To troubleshoot, i filled the balloon again with 10ml of water.The balloon filled all the way, then slowly deflated over a couple minutes.The fluid was slowly leaking from the opening of the catheter tip, but the external balloon appeared intact.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling, and it states: ¿ visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.A device history record review could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: d.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse placed a foley prior to their scheduled cesarean section per protocol.Nurse filled the foley bulb with 10ml and urine drained freely throughout case.Shortly after returning to the patient¿s room postoperatively, the foley fell out and the bulb was deflated.To troubleshoot, i filled the balloon again with 10ml of water.The balloon filled all the way, then slowly deflated over a couple minutes.The fluid was slowly leaking from the opening of the catheter tip, but the external balloon appeared intact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed capa 8266921 related.Visual evaluation of the returned sample noted one opened (without original packaging), used urine meter drainage bag with an inlet tube, sample port connector, catheter and test.Visual inspection of the sample noted that the catheter will be tested for "deflation due to trauma." using the (in house) syringe the catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1 percent aq methylene blue per 100ml distilled water) and upon inflation ballon was able to inflate but solution leaked from eyelets.The balloon notch was dissected and a 0.025 pin gage fitted within perforation notch.A potential root cause for this failure could be "it was difficult to assure the positioning of the catheter due to vision was difficult".The labeling and risk assessment was not completed as they are addressed by existing capa 8266921.Dhr reviews are not required as the reported event is confirmed capa 8266921 related.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23778294
Report Number1018233-2025-11032
Device Sequence Number15966927
Product Code GBM
UDI-Device Identifier00801741029745
UDI-Public(01)00801741029745(11)250829(17)300731(10)NGKV1050
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K760093
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number165814
Device Lot NumberNGKV1050
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/29/2026
04/01/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/05/2026
04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown